# SDR CA020312010

- Difficulty date: March 12, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 29,638 hours, 23,984 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 734382D
- Condition: Worn
- Location: Te Flaps
- Part time: 28,095 hours, 34,576 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SHEDULED INSPECTION OF THE FLAP PRIMARY TORQUE TUBE DRIVES.IPC REFERENCE 27-51-00 FIG 5 ITEM 180 , FAULTY TUBE FOUND ON RT WING , 2ND TUBE IN FROM WING TIP ,INBORAD END OF TUBE END HAD RIVET HOLES DRASTICALLY ELONGATED . TORGE TUBE SCHEDULED TO BE REPLACED.
